Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
175 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Drugs and medication for Severe vomiting

Premium Questions

Dr. Ivo Ditah MD

I've been on Paxil for the past 2 years, last Sunday I vomited twice, coffee grounds. I have ... be side effects of the drug. What can we do about this issue? Leslie ... View answer

Answered by : Dr. Ivo Ditah ( Internal Medicine Specialist)
Dr.   Bonnie Berger-Durnbaugh MD

my 21 year old son has a severe migraine . Is vomiting and cant keep any medication down. Any suggestions? Thanks. ... View answer

Answered by : Dr. Bonnie Berger-Durnbaugh ( General & Family Physician)
Dr. Kaushal Bhavsar MD

I have vomited 3 consecutive nights,also wheezing,and severe coughing .?I have been seeing a doctor recently.I am on 2 medications, Citalopram 30mg,and IDP- Risperidone 1 MG.My diet has been the same ... View answer

Answered by : Dr. Kaushal Bhavsar ( Pulmonologist)
Dr.  Pradeep Kumar MD

My Son 6 yrs old and weighs about 21 kgs is suffering from vomitings since yesterday night. He had atleast 4-5 vomitings till not heavily though except the first time. Looks like he is feeling uneasiness ... View answer

Answered by : Dr. Pradeep Kumar ( Pediatrician)
Dr.  Pradeep Kumar MD

Our 3 year old grand-daughter was taken to the hospital because of awakening from a nap and shaking; before the nap, she was vomiting . She is currently in medical care, on route to a pediatric hospital ... View answer

Answered by : Dr. Pradeep Kumar ( Pediatrician)

Public Forum Discussions

Dr. Vivek Chail MD

My son has been throwing up for the four days now. Everything he eats comes back up. Fluids as well. Although he is steady hydrating himself. He has managed to keep some of the fluids down at to times. He is an IV user of... View answer

Answered by : Dr. Vivek Chail ( Radiologist)
Dr.       Dorina Gurabardhi MD

My husband has had 3 episodes of vomitting. The first 2 times he suspected the flu. However ... of work stress. He is diabetic, and recently received medication for OAB. I am concerned ... View answer

Answered by : Dr. Dorina Gurabardhi ( General & Family Physician)
Dr.  Sandip Kabra MD

I have been throwing up different foods since 1994, I ve been told I have a spastic colon, my stomach will also bloat up, what kind of medication should I be taking? I m 69 years old, but stay busy. I ... View answer

Answered by : Dr. Sandip Kabra ( General & Family Physician)
Dr.       Harry Maheshwari MD

I have days when I wake up with a headache, which then makes me vomit. I cannot stop it. The vomit is yellow bile. It makes me vomit for hours. I have had this for years. However, it stopped when I was... View answer

Answered by : Dr. Harry Maheshwari ( Dentist)
Dr. Shoaib Khan MD

Hi Am 14 weeks pregnqncy, suffering frm severe vomiting reaching to vomit blood and my gync ... still persist. Should i continue with drugs or not. Your advise please ... View answer

Answered by : Dr. Shoaib Khan ( General & Family Physician)

Mobile Questions and Answers

Dr. Anshul Varshney MD

Metrogyl reacts with alcohol causing disulfiram like reaction causing severe vomitings , nausea and lot of ghabrahat.

Dr.  Prasad MD

Before surgery - Antibiotic and perhaps medications to relieve anxiety, vomiting and clear you bowels. During surgery - anesthesia. After surgery - antibiotic and antiemetic drugs.

Dr.    Mohammed Taher Ali MD

Hi Swetha Take Domperidone tablet for severe vomiting. If there is pain abdomen get examined by a doctor to diagnose the exact problem, Reply with thanks